shh_myljsecrets (shh_myljsecrets) wrote in vaginapagina,
shh_myljsecrets
shh_myljsecrets
vaginapagina

Nuva Ring = weird periods?? / Pain after masturbation

Hey all! I need some help, I have some questions.


1. I've been on Nuva Ring since November but my periods have been totally screwed up. They have been starting as late as the day AFTER I put the ring back in. Also, before I started the ring my periods were always medium flow and lasted 2-4 days. Now, they last 1-3 days and are super light. Then last month I didn't have a period at all (there is no chance of pregnancy). Has anyone else had this happen?

2. I've have always been pretty into masturbation and my vibes :) But lately every time I use them right before I orgasm I get really bad cramps (like I'm about to get my period). They last for about 5 minutes and then go away... but by then the mood is killed. Any idea why this is happening?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments